On the age-dependent predator-prey model

Tom 38 / 2011

Antoni Leon Dawidowicz, Anna Poskrobko, Jerzy Leszek Zalasiński Applicationes Mathematicae 38 (2011), 453-467 MSC: Primary 35F50; Secondary 92D25, 35B10, 35R09. DOI: 10.4064/am38-4-4

Streszczenie

The paper deals with the description of a model which is the synthesis of two classical models, the Lotka–Volterra and McKendrick–von Foerster models. The existence and uniqueness of the solution for the new population problem are proved, as well the asymptotic periodicity but under some simplifying assumptions.

Autorzy

  • Antoni Leon DawidowiczInstitute of Mathematics
    Jagiellonian University
    30-348 Kraków, Poland
    e-mail
  • Anna PoskrobkoFaculty of Computer Science
    Białystok University of Technology
    15-351 Białystok, Poland
    e-mail
  • Jerzy Leszek ZalasińskiTarnów Regional Development Agency SA
    33-100 Tarnów, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek